# SDR USAA001047

- Difficulty date: July 17, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 24,903 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND A HOLE IN SKIN .5 INCH BY .375 INCH, STATION 28868 RT SIDE AFT OF APU EXHAUST.  REMOVED DOUBLER, FABRICATED NEW DOUBLER PER SRM 53-00-02.  (M)
